Search in Medwell
 
 
Journal of Engineering and Applied Sciences
Year: 2019 | Volume: 14 | Issue: 7 | Page No.: 2141-2145
DOI: 10.36478/jeasci.2019.2141.2145  
ON K-Metro Domination Number of
M. Vishukumar and S. Lakshminarayana
 
Abstract: A dominating set D of a graph G = G(V, E) is called metro dominating set of G if for every pair of vertices u, v there exists a vertex w in D such that d(u, w)…d(v, w). The k-metro domination number of square of a cycle, λβk () is the order of a smallest k-dominating set of () which resolves as a metric set. In this k study, we caculate the k-metro domination number of ().
 
How to cite this article:
M. Vishukumar and S. Lakshminarayana, 2019. ON K-Metro Domination Number of . Journal of Engineering and Applied Sciences, 14: 2141-2145.
DOI: 10.36478/jeasci.2019.2141.2145
URL: http://medwelljournals.com/abstract/?doi=jeasci.2019.2141.2145